MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS RUBINA 30°, NIR/ICG, Ø 5 MM

KARL STORZ SE & CO. KG HOPKINS RUBINA 30°, NIR/ICG, Ø 5 MM
Model Number 26046BRA
Medical Device Problem Codes Optical Problem (3001); Misassembly During Maintenance/Repair (4054)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the image from the telescope was blurred.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
During the technical inspection, the error description provided by the customer, " image blurred ", could be confirmed.Within the inspection of the optical system, significant residue was found behind the distal cover glass, suggesting that the optical system was opened improperly.This suspicion was confirmed by the presence of an adhesive seam at the joint, which deviates from karl storz specifications.Furthermore, dirt particles were found on the end faces of individual rod lenses, which is a further indication of improper third-party repair.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS RUBINA 30°, NIR/ICG, Ø 5 MM
Common Device Name
HOPKINS RUBINA 30°, NIR/ICG, Ø 5 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24477388
Report Number9610617-2026-00397
Device Sequence Number9360766
Product Code OWN
UDI-Device Identifier04048551436264
UDI-Public04048551436264
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26046BRA
Device Catalogue Number26046BRA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown